MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE TRIAL POLY SZ 2+ 8MM SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE TRIAL POLY SZ 2+ 8MM SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number IB203208
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The poly trials would disengage when the doctor would try to fully seat them into the tibial tray dove tails.All precautionary actions were taken to ensure nothing was impeding the poly trial from seating correctly.The physician believes the machining of the dove tails on the tibial tray were not even on both sides.Specifically, the lateral side dove tail was more parallel (up and down) than the medial side, which seemed to have more of an angled cut.Final poly implant was able to seat with minimal complications.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If the device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
The poly trials would disengage when the doctor would try to fully seat them into the tibial tray dove tails.All precautionary actions were taken to ensure nothing was impeding the poly trial from seating correctly.The physician believes the machining of the dove tails on the tibial tray were not even on both sides.Specifically the lateral side dove tail was more parallel (up and down) than the medial side, which seemed to have more of an angled cut.Final poly implant was able to seat with minimal complications.

Brand Name
INBONE TRIAL POLY SZ 2+ 8MM SULCUS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23717263
Report Number3010667733-2025-01463
Device Sequence Number8982200
Product Code HSN
UDI-Device Identifier00889797048248
UDI-Public(01)00889797048248(11)210107(10)2819227
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIB203208
Device Lot Number2819227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown